# SDR 06FDEA0741

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FLOOR SUPPORT FOUND WITH CORROSION AT STATION 1481 RBL 47-75.  CORRODED FLOOR SUPPORT AT STATION 1481 RBL 47-75 REMOVED AS PER   SRM 51-31-01   VOLUME II AND NEW FLOOR SUPPORT INSTALLED PER SRM 51-31-01 VOLUME II. NEW FLOOR   SUPPORT   FABRICATED PER DRAWING AEA 7326. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
